# SDR 2000ZZZM21

- Difficulty date: October 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N451AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 451
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: S53672450620801
- Condition: Corroded
- Location: Frame 36
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM 36 IS CORRODED BETWEEN F/A SEAT TRACKS IN TWO PLACES.  BLENDED OUT AND FOUND TO BE OUT OF LIMITS IAW SRM 51-21-58.  REMOVED AND REPLACED IAW SRM 51-25-01.  (M)
